Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society since 1997, the purpose of this electronic-only journal is to provide a forum for mathematical work in related fields broadly described as conformal geometry and dynamics. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.49.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Mappings of finite distortion from generalized manifolds
HTML articles powered by AMS MathViewer

by Ville Kirsilä
Conform. Geom. Dyn. 18 (2014), 229-262
Published electronically: November 17, 2014


We give a definition for mappings of finite distortion from a generalized manifold with controlled geometry to a Euclidean space. We prove that the basic properties of mappings of finite distortion are valid in this context. In particular, we show that under the same assumptions as in the Euclidean case, mappings of finite distortion are open and discrete.
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2010): 30C65, 30L10
  • Retrieve articles in all journals with MSC (2010): 30C65, 30L10
Bibliographic Information
  • Ville Kirsilä
  • Affiliation: Department of Mathematics and Statistics (P.O. Box 35 (MaD)), FI-40014 University of Jyväskylä, Finland
  • Email:
  • Received by editor(s): June 26, 2014
  • Received by editor(s) in revised form: October 13, 2014
  • Published electronically: November 17, 2014
  • Additional Notes: The author was financially supported by the Finnish National Doctoral Programme in Mathematics and its Applications and by the Academy of Finland, project 257482.
  • © Copyright 2014 American Mathematical Society
  • Journal: Conform. Geom. Dyn. 18 (2014), 229-262
  • MSC (2010): Primary 30C65; Secondary 30L10
  • DOI:
  • MathSciNet review: 3278159